Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Please help Wheezing/Asthma even on meds
Dear Doctor,
I've been wheezing after a respiratory infection for weeks now on exhalation and a month of prednisone, dulera, symbicort, singulair, albuterol, allergy meds doesn't fix the problem and was getting headaches.  I also have discomfort/pain in my head and leg when I exhale- seems to be bad circulation.  I don't have a cough and don't have much mucus.  
Are there any meds or a doctor I should go see?  maybe xopenex, theophylline, or atrovent?
thanks so much!
Discussion is closed
Cancel
1 Answers
Page 1 of 1
1884349 tn?1353818598
Hello and welcome to the forum.

First, this is a pulmonary hypertension forum.  Thus, in case you were wondering, the good news is that your symptoms are not consistent with pulmonary hypertension.

Second, I would suggest that you see a pulmonologist (a lung doctor).  I would not take any of those medications that you mentioned without first being examined by a physician.

I hope you feel better soon.

Best,

Dr. Rich
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now